Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 3, Pages 517-524
http://dx.doi.org/10.1155/S0161171291000704

A Parseval-Goldstein type theorem on the widder potential transform and its applications

1Department of Mathematics and Computer Science, Ithaca College, Ithaca 14850, New York, USA
2Mathematical Sciences, University of North Carolina, Wilmington 28403, NC, USA

Received 19 March 1990; Revised 20 November 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

O. Yürekli and I. Sadek, “A Parseval-Goldstein type theorem on the widder potential transform and its applications,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 517-524, 1991. doi:10.1155/S0161171291000704